# SDR FDEA202409141319

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5711238520100
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5710-T0380525 REPAIRED THE BASIC WING STRUCTURE RH FRONT SPAR FR40   ANGLE FITTING #H13 OVERSIZED HOLE COMPLIED WITH EA 6-5710-T0380525 REPAIRED THE BASIC WING STRUCTURE RH FRONT SPAR   FR40 ANGLE FITTING #H13 OVERSIZED HOLE,TITLE: WINGS - BASIC WING STRUCTURE - SB A300-  57-6117 OVERSIZING FASTENER 'H13' AT RH SIDE OF THE FR40 CORNER FITTING *THIS EA   DEVIATES FROM EO 6-5710-E0333574. THIS IS A CAT B REPAIR DUE TO AWAITING FURTHER DT   APPROVAL, WHICH WILL BE TRACKED BY ENMDS. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE   WRI 57100362 FOR WORK DETAIL.
